MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER
Model Number 16C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their amsco c sterilizer onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found that the viewport was damaged allowing water to leak from the sterilizer.The technician replaced the viewport, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Additional Manufacturer Narrative
A steris service technician collected water samples to be tested.The results identified that five of the critical chemical attributes of water quality were above the maximum requirements for the electric steam generator as stated in the amsco c sterilizer operator manual (table 7-3.Required feed water quality for carbon steel generators).The user facility is responsible for ensuring that their incoming water supply remains within the electric steam generator's operating requirements.The amsco c sterilizer operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." the technician notified the customer of the water quality test results and that their water quality is not meeting the required operating conditions.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
AMSCO
Common Device Name
AMSCO C STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17919190
Report Number3005899764-2023-00053
Device Sequence Number6804800
Product Code FLE
UDI-Device Identifier00724995151928
UDI-Public(01)00724995151928(11)210715(21)R031962102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16C
Device Catalogue NumberRR01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2023
Supplement Date Received by Manufacturer09/03/2023
Not provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/08/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown